# SDR DALA2022122308319

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2548146) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE ANGLE BTW BS 767 TO BS 787 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT. REPLACED FLOOR STRUCTURE WEB ASSY LOC BTW BS 767 TO BS 787 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AS PER B737-900 SRM51-40-02 AND 51-10-02-0G ITEM 9 AND DWG 146A0081 SHEET 4 REV C.
